# SDR QXEA2017081000512

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 15,648 hours, 16,579 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193009009
- Part serial: 16110061
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,030 hours, 1,114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 13000 FT, THE  NR 2 ENGINE SURGED ONCE WITH A 3 TO 5 PERCENT TORQUE FLUCTUATION AND A NOTICEABLE YAW AND SOUND CHANGE. REMOVED FROM SERVICE. ACCOMP T/C 73000Q01. NO FAULT CODES POSTED. ACCOMPLISHED A GVI ON THE NR 2 ENGINE. NO OBVIOUS DEFECTS.  R & R THE NR 2 FADEC IAW 73-21-01-000/400-801. OPS TESTE GOOD IAW 71-00-00-868-805 APPLIED SECTIONS. NO FAULT CODES REPOSTED. AIRCRAFT RETURNED TO SERVICE.
